# SDR HEEA062505

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076030111
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 310 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PUMP LEAKING FROM SHAFT AREA.  REMOVED FROM AIRCRAFT.
